i keep getting indigestion no matter what or how much i eat, i did go to my doctor and stuff but he said that im ok, it tends to come and go, but when it comes its really bad, i have to stay dosed up on indigestion medicine, and i just wanna know whats wrong with me, a friend told me that i could have acid reflux, but i dont know, and when i get indigestion, i dont like it eat coz i dont feel like eating and stuff, could you plz try and help
Here are some of the common side effects listed for ferrous sulfate.
Side effects that you should report to your doctor or health care professional as soon as possible:
• allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
• blue lips, nails, or palms
• dark colored stools (this may be due to the iron, but can indicate a more serious condition)
• pain with or difficulty swallowing
• pale or clammy skin
• stomach pain
• unusually weak or tired
• weak, fast, or irregular heartbeat
Side effects that usually do not require medical attention (report to your doctor if they continue or are bothersome):
• nausea or stomach upset
If you see under the last segment I put in it shows a common side effect of ferrous sulfate is indigestion.
You should contact your prescriber and discuss getting some bloodwork done to find out your iron levels. You may also want to discuss taking an enteric coated form of iron. For some ideas on choices you can go to www.drugstore.com and type "coated iron" in the search engine. The first choice that comes up is a GNC product that is enteric coated. Best of luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.